Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On dimension of poset variety

Full text
Fonseca, Claudia Cavalcante [1] ; Iusenko, Kostiantyn [1]
Total Authors: 2
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Linear Algebra and its Applications; v. 568, p. 155-164, MAY 1 2019.
Web of Science Citations: 1

For a finite partially ordered set we calculate the dimension of the variety of its subspace representations having fixed dimension vector. The dimension is given in terms of the Euler quadratic form associated with a partially ordered set, which gives a geometric interpretation of this form. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 14/09310-5 - Algebraic structures and their representations
Grantee:Vyacheslav Futorny
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/00116-4 - Stable representations of posets and their applications
Grantee:Kostiantyn Iusenko
Support type: Regular Research Grants